MathSciNet Relay Station
MathSciNet bibliographic data
MR1005525 90C05 (34A99 52A40)
Bayer, D. A.; Lagarias, J. C. The nonlinear geometry of linear programming. I. Affine and projective scaling trajectories. Trans. Amer. Math. Soc. 314 (1989), no. 2, 499–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement